# SDR DXTA200601247

- Difficulty date: February 16, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 195 hours, 123 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, LEFT MAIN DOWNLOCK LIGHT STAYED ON STEADY, (GREEN LIGHT).  FOUND (R) DOWNLOCK SWITCH OUT OF RIG, DOWNLOCK SWITCH TEST OPS CK GOOD IAW 680 MM 32-60-00.  RIGGED DOWNLOCK SWITCH IAW 680 MM 32-60-0, GEAR SWING CK GOOD.  SAFETIED AND SEALED RIGHT DOWNLOCK SWITCH.
